# SDR CA101220012

- Difficulty date: December 10, 2010
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,656 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Flex Coupling
- Part number: 350A351059
- Condition: Corroded
- Location: Main Rotor Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR DRIVE SHAFT FLEX COUPLING, PN: 350A35-1059-01.  BOLT FOUND BADLY CORRODED. INSERT AT BOLT LOCATION LOOSE CAUSING SEPARATION OF FLEX PLATES.
